Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    18
  • views
    4546

Day 50 of accutane

Juls21

1924 views

Hello, today is day 50 of my accutane treatment. I can't tell if it is clearly up or just keep going though phases were it looks better for a couple days or so. We'll see, but hardly any side effects face isn't even really dry although the rest of my body is. And lots and lots of lower back pain, to the point where I can't even lay a certain way on my back. Here's also my day 50 photos. image.thumb.jpeg.344040613e972a790ec793c
 



2 Comments


your skin looks pretty darn clear it just seems like some hyperpigmentaion left over and some redness from the tane. I used to stretch my back when i was on accutane that used to help with the stiffness. 

 

Share this comment


Link to comment

It's hard to see progress in something you look at everyday but I think your skin looks like it cleared up a lot since the beginning! I think it's common for people to get redness after acne has disappeared on Accutane but the redness should disappear soon as well :) (and it's also definitely easier to cover up with make up than red bumpy skin ;)) keep pushing through! 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×